Grassmannian-framed bundles and generalized parabolic structures

Bhosle, Usha ; Biswas, Indranil ; Hurtubise, Jacques (2013) Grassmannian-framed bundles and generalized parabolic structures International Journal of Mathematics, 24 (12). Article ID 1350090-49 Pages. ISSN 0129-167X

Full text not available from this repository.

Official URL:

Related URL:


We build compact moduli spaces of Grassmannian-framed bundles over a Riemann surface, essentially replacing a group by a bi-equivariant compactification. We do this both in the algebraic and symplectic settings, and prove a Hitchin–Kobayashi correspondence between the two. The spaces are universal spaces for parabolic bundles (in the sense that all of the moduli can be obtained as quotients), and the reduction to parabolic bundles commutes with the correspondence. An analogous correspondence is outlined for the generalized parabolic bundles of Bhosle.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Grassmannian-Framed Bundle; Parabolic Structure; Hitchin–Kobayashi Correspondence
ID Code:112221
Deposited On:23 Jan 2018 12:10
Last Modified:23 Jan 2018 12:10

Repository Staff Only: item control page